# SDR HALA2010101400468

- Difficulty date: October 14, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 1,225 hours, 247 cycles
- Engine: Rroyce RB211*
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Condition: Failed
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - UNSUCCESSFUL INFLT APU START.  REPAIRED CLASS 1 FCU FLOW DIVIDER. BITE CHECK AND CLASS 1 FAULT CLEARED.
